My Cart: 0 item(s)

Product Search
Free Ground Shipping On Orders Over $55
Product Search


Medique Medicidin-D Cold and Allergy Relief - 2 Packs (250/bx)
  • Medique Medicidin-D Cold and Allergy Relief - 2 Packs (250/bx)

    Part #: 922-90829

  • $34.75

  •  


  • Brand: Medique

  • Medique Medicidin-D, Cold and Allergy Relief - 250-Packets of 2 
    Effectively relieves irritating symptoms of cold, flu allergies and sinus. May cause drowsiness. Five hundred tablets per box. Each tablet contains acetaminophen 325mg, chlorpheniramine maleate 2mg and phenylephrine HCI 5mg.